Homology, Homotopy and Applications
Volume 20 (2018)
Self-maps of spaces in fibrations
Pages: 289 – 313
Self-maps of spaces in fibrations which appear in Postnikov systems are studied. The results are applied to obtain relations among self-homotopy equivalences of spaces in those fibrations to prove inequalities among self-closeness numbers of those spaces. Making use of the models of Sullivan, self-closeness numbers of rational spaces are also examined and some examples of rational spaces are studied precisely.
self-homotopy equivalence, fibration, self-closeness number, Sullivan model
2010 Mathematics Subject Classification
55P10, 55P62, 55Q05, 55R05
The first author was partly supported by JSPS KAKENHI Grant Number JP15K04884.
Received 6 February 2018
Received revised 5 April 2018
Published 27 June 2018